# SDR EY2R9600128

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cvac 600240D
- Propeller: Hamstd 12D40
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade Ring
- Part number: AG1002
- Condition: Cracked
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP SN 778365, BROKEN BLADE RING
